Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Morristown, TN

June 21, 2014Blount County, Monroe County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Jun 21, 2014, 1:49 PM EDT for Blount County, Monroe County, Tennessee. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2014, 1:49 PM EDT (17:49 UTC)
Expired
Jun 21, 2014, 2:30 PM EDT
In force
41 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Blount County, TN, Monroe County, TN

The radar

The Knoxville radar (KMRX), 96 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:10 PM EDTTSTM WND DMGVonore, TNDISPATCH REPORTED FEW TREES DOWNED IN VONORE ON SUMMIT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 144 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
144 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1330 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WUUS54 KMRX 211749
SVRMRX
TNC009-123-211830-
/O.NEW.KMRX.SV.W.0113.140621T1749Z-140621T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
149 PM EDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BORTHEAST MONROE COUNTY IN EASTERN TENNESSEE...
  SOUTHERN BLOUNT COUNTY IN EASTERN TENNESSEE...

* UNTIL 230 PM EDT

* AT 148 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 11 MILES EAST OF MADISONVILLE...
  AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISONVILLE...VONORE...GREENBACK...TARIFFVILLE...CITICO...MCGEE
  CARSON PENINSULA...TALASSEE...HAPPY VALLEY...CITICO BEACH AND FORT
  LOUDON S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3549 8439 3562 8425 3561 8418 3564 8414
      3566 8414 3570 8416 3555 8378 3552 8388
      3547 8392 3546 8396 3541 8402 3537 8401
      3535 8403 3529 8403
TIME...MOT...LOC 1748Z 302DEG 25KT 3555 8416 

$$
2 follow-up statements
026 
WUUS54 KMRX 211751 CCA
SVRMRX
TNC009-123-211830-
/O.COR.KMRX.SV.W.0113.140621T1749Z-140621T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING...CORRECTED
NATIONAL WEATHER SERVICE MORRISTOWN TN
151 PM EDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN MORRISTOWN  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEAST MONROE COUNTY IN EASTERN TENNESSEE... 
  SOUTHERN BLOUNT COUNTY IN EASTERN TENNESSEE...

* UNTIL 230 PM EDT

* AT 149 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 10 MILES EAST OF MADISONVILLE...
  AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MADISONVILLE...VONORE...GREENBACK...TARIFFVILLE...CITICO...MCGEE
  CARSON PENINSULA...TALASSEE...HAPPY VALLEY...CITICO BEACH AND FORT
  LOUDON S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3549 8439 3562 8425 3561 8418 3564 8414
      3566 8414 3570 8416 3555 8378 3552 8388
      3547 8392 3546 8396 3541 8402 3537 8401
      3535 8403 3529 8403
TIME...MOT...LOC 1749Z 302DEG 25KT 3555 8416 

$$
483 
WWUS54 KMRX 211816
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
216 PM EDT SAT JUN 21 2014

TNC009-123-211830-
/O.CON.KMRX.SV.W.0113.000000T0000Z-140621T1830Z/
MONROE TN-BLOUNT TN-
216 PM EDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR NORTHEASTERN MONROE AND SOUTHWESTERN BLOUNT COUNTIES...

AT 216 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 18 MILES SOUTHEAST OF MADISONVILLE...
MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
TARIFFVILLE...TALASSEE...CITICO...CITICO BEACH AND HAPPY VALLEY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3541 8425 3564 8406 3555 8378 3552 8388
      3547 8393 3546 8396 3541 8402 3537 8401
      3535 8403 3529 8403
TIME...MOT...LOC 1816Z 310DEG 23KT 3542 8405 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:42 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 21, 1:42 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
142 PM EDT SAT JUN 21 2014

.AVIATION...TROUGH DROPPING SOUTHEAST ACROSS THE REGION THIS
AFTERNOON GENERATING SOME CONVECTION. IT APPEARS THAT THE MAIN
IMPACT WILL BE SEEN AT TYS WHERE THERE WILL BE SOME GUSTY
WINDS AND HEAVY DOWNPOURS FOR A BRIEF PERIOD WHICH MAY PRODUCE
VISIBILITY RESTRICTIONS BETWEEN MVFR AND IFR WITH AN MVFR CEILING
THROUGH ABOUT 19-20Z. MOIST AIRMASS SHOULD ALLOW FOR SOME FOG
FORMATION LATER TONIGHT BUT ONLY FORECAST LIGHT FOG AT CHA AND TYS.
TRI MIGHT DROP INTO IFR CATEGORY IN FOG AROUND 08-09Z. A BETTER DAY
RETURNING FOR FLIGHT OPERATIONS ON SUNDAY WITH VFR CONDITIONS IN
STORE FROM ABOUT 13-14Z THROUGH THE END OF THE FORECAST PERIOD.

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Jun 21, 3:30 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
330 AM EDT SAT JUN 21 2014

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-221100-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
330 AM EDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST TENNESSEE...SOUTHWEST
VIRGINIA...AND EXTREME SOUTHWEST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
SOUTHERN APPALACHIAN REGION TODAY AND TONIGHT. SOME STORMS COULD
BECOME STRONG TO SEVERE...BRINGING THE POSSIBILITY OF DAMAGING WINDS...
FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

WEAK FRONTAL BOUNDARIES WILL LINGER AROUND THE SOUTHERN APPALACHIAN
REGION THROUGHOUT THE WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...WITH THE POSSIBILITY OF DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...DUE TO THE
ISOLATED NATURE OF THE EXPECTED SEVERE ACTIVITY.

DMG

In the hours before

Special weather statement, Jun 21, 11:46 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1146 AM EDT SAT JUN 21 2014

TNZ012-035-211630-
MORGAN TN-SCOTT TN-
1146 AM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN AND SOUTHERN SCOTT
COUNTIES UNTIL 1230 PM EDT...

AT 1143 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTHEAST OF JAMESTOWN...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WARTBURG...HELENWOOD...HARRIMAN...SUNBRIGHT...OAKDALE...COALFIELD...
ELGIN...RUGBY S.P....HIGH POINT...SMOKEY JUNCTION...PETROS...
ROBBINS...FROZEN HEAD S.P....SLICK ROCK...RUGBY...DEERLODGE...NORMA
AND HONEY CREEK S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3634 8433 3627 8435 3626 8437 3621 8437
      3615 8445 3611 8441 3598 8445 3596 8455
      3616 8490 3620 8491 3629 8486 3630 8479
      3633 8477 3634 8474 3637 8473 3640 8466
      3644 8469
TIME...MOT...LOC 1543Z 302DEG 21KT 3626 8479
Special weather statement, Jun 21, 12:28 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1228 PM EDT SAT JUN 21 2014

TNZ012-035-036-067-068-084>086-100-101-211715-
ROANE TN-WEST POLK TN-BRADLEY TN-NORTHWEST MONROE TN-MORGAN TN-
LOUDON TN-ANDERSON TN-SCOTT TN-MCMINN TN-MEIGS TN-
1228 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MONROE...MCMINN...
MEIGS...WESTERN POLK...NORTHEASTERN BRADLEY...SOUTHEASTERN MORGAN...
...ROANE...SOUTH CENTRAL SCOTT...WESTERN LOUDON...AND SOUTHWESTERN
ANDERSON COUNTIES UNTIL 115 PM EDT...

AT 1225 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
WARTBURG TO 7 MILES WEST OF CHARLESTON...AND MOVING SOUTHEAST AT 20
MPH.

SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CLEVELAND...OAK RIDGE...ATHENS...LENOIR CITY...KINGSTON...
SWEETWATER...ROCKWOOD...LOUDON...DECATUR...BENTON...WARTBURG...
ETOWAH...OLIVER SPRINGS...CHARLESTON...MIDTOWN...FAIRVIEW...
HARRIMAN...ENGLEWOOD...NIOTA AND PHILADELPHIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3531 8497 3548 8490 3550 8486 3556 8487
      3555 8480 3568 8478 3570 8477 3569 8472
      3575 8472 3576 8476 3579 8474 3580 8477
      3591 8468 3596 8471 3632 8456 3610 8417
      3593 8425 3594 8427 3592 8425 3499 8466
TIME...MOT...LOC 1625Z 320DEG 19KT 3620 8447 3532 8489
Special weather statement, Jun 21, 1:23 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
123 PM EDT SAT JUN 21 2014

NCZ060-TNZ085>087-101-102-211815-
CHEROKEE NC-SOUTHEAST MONROE TN-EAST POLK TN-WEST POLK TN-
NORTHWEST MONROE TN-MCMINN TN-
123 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHEROKEE...MONROE...
SOUTHEASTERN MCMINN AND POLK COUNTIES UNTIL 215 PM EDT...

AT 122 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MADISONVILLE TO 6
MILES SOUTH OF BENTON...AND MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...BENTON...DUCKTOWN...ETOWAH...ENGLEWOOD...TELLICO
PLAINS...TARIFFVILLE...MOUNT VERNON...CULBERSON...CITICO...
PARKSVILLE...HIWASSEE OCOEE S.P....TURTLETOWN...HIAWASSE DAM...HOT
HOUSE...BULLET CREEK...RELIANCE...WILLIAM L. DAVENPORT REFUGE...BIG
FROG MOUNTAIN AND ARCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3499 8467 3503 8475 3558 8439 3545 8397
      3541 8402 3537 8401 3535 8403 3529 8403
      3523 8399 3499 8416
TIME...MOT...LOC 1722Z 292DEG 21KT 3545 8441 3508 8466
Special weather statement, Jun 21, 1:36 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
136 PM EDT SAT JUN 21 2014

TNZ036-069-211815-
KNOX TN-ANDERSON TN-
136 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND EASTERN ANDERSON
COUNTIES UNTIL 215 PM EDT...

AT 135 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR CLINTON TO NEAR
FARRAGUT...AND MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...ALCOA...FARRAGUT...ROCKFORD...
HALLS...NORRIS...ANDERSONVILLE...MALONEYVILLE...MASCOT...LAKE
FOREST...KARNS...BEARDEN...POWELL AND HOUSE MOUNTAIN S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3586 8392 3586 8398 3589 8400 3587 8403
      3587 8401 3586 8402 3588 8423 3622 8409
      3609 8372 3585 8384
TIME...MOT...LOC 1735Z 300DEG 15KT 3614 8407 3592 8413
Special weather statement, Jun 21, 1:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
144 PM EDT SAT JUN 21 2014

TNZ068-071>074-086-087-211845-
SOUTHEAST MONROE TN-BLOUNT SMOKY MOUNTAINS TN-NORTH SEVIER TN-
NORTHWEST MONROE TN-SEVIER SMOKY MOUNTAINS TN-LOUDON TN-NW BLOUNT TN-
144 PM EDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEVIER...
MONROE...BLOUNT AND SOUTHEASTERN LOUDON COUNTIES UNTIL 245 PM EDT...

AT 142 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR FARRAGUT TO 6 MILES
SOUTHEAST OF MADISONVILLE...AND MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARYVILLE...ALCOA...MADISONVILLE...GATLINBURG...LOUISVILLE...
ROCKFORD...EAGLETON VILLAGE...VONORE...GREENBACK...FRIENDSVILLE...
TELLICO PLAINS...TOWNSEND...WALLAND...MOUNT VERNON...HAPPY VALLEY...
CITICO BEACH...CLOVER HILL...WEARS VALLEY...MCGEE CARSON PENINSULA
AND TALASSEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3541 8440 3582 8419 3580 8414 3585 8414
      3583 8412 3585 8408 3583 8405 3586 8404
      3585 8401 3567 8329 3561 8344 3556 8350
      3557 8368 3552 8388 3541 8402 3537 8401
      3531 8403 3530 8402
TIME...MOT...LOC 1742Z 306DEG 21KT 3585 8411 3544 8430

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:46 AM EDTSpecial Weather StatementMRXMorgan44 min
Jun 21, 12:28 PM EDTSpecial Weather StatementMRXMcMinn, Meigs, Roane47 min
Jun 21, 1:03 PM EDTSevere Thunderstorm WarningMRXBlount, Knox, Loudon, Monroe, Roane42 min
Jun 21, 1:23 PM EDTSpecial Weather StatementMRXMonroe, Polk52 min
Jun 21, 1:36 PM EDTSpecial Weather StatementMRXKnox39 min
Jun 21, 1:44 PM EDTSpecial Weather StatementMRXBlount, Monroe61 min
Jun 21, 5:06 PM EDTSpecial Weather StatementMRXBledsoe, Meigs, Rhea39 min
Jun 21, 5:27 PM EDTSpecial Weather StatementMRXHamilton33 min
Jun 21, 6:30 PM EDTSpecial Weather StatementMRXMarion45 min
Jun 21, 6:37 PM EDTSevere Thunderstorm WarningMRXMarion38 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.